MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC EndoWrist; STAPLER 30 RELOAD WHITE

INTUITIVE SURGICAL, INC EndoWrist; STAPLER 30 RELOAD WHITE
Model Number 48630W-06
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2026
Type of Reportable Event Malfunction

Brand Name
EndoWrist
Common Device Name
STAPLER 30 RELOAD WHITE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50241868
Report Number2955842-2026-35459
Device Sequence Number21414726
Product Code GDW
UDI-Device Identifier10886874112868
UDI-Public(01)10886874112868(10)K10250821
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K152421
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48630W-06
Device Catalogue Number48630W
Device Lot NumberK10250821
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/27/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/28/2026
Initial Report FDA Received Date08/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown